A Note on Evaluating a Certain Orthant Probability
Department or Administrative Unit
Using only a first-year calculus background, a closed-form expression for an orthant probability is derived. The result and examples are appropriate for students in their first course in the theory of nonparametric statistics.
Kepner, J. L., Keith, S. Z., & Harper, J. D. (1989). A Note on Evaluating a Certain Orthant Probability. The American Statistician, 43(1), 48–49. https://doi.org/10.1080/00031305.1989.10475611
The American Statistician
© 1989 American Statistical Association
This article was originally published in The American Statistician. The full-text article from the publisher can be found here.
Due to copyright restrictions, this article is not available for free download from ScholarWorks @ CWU.